| Catalog Number |
G123H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported a patient underwent a cesarean section on (b)(6) 2018 and suture was used.While stitching with suture needle broke when passing the needle.The complete needle was extracted by surgeon.No adverse consequences to patient.